Skip to content
My WebMD Sign In, Sign Up
Hormones messing with my Body
avatar
An_241987 posted:
I just stared using Levora (Birthcontrol) on 10/31/11, took it a day before my period started, and had a period that lasted 2 1/2 weeks. I decided I wanted to skip a period, so instead of taking the reminder pills, I started my next pack of Birth Control Pills. My period started on "time" 11/29/11, but it has only been spotting,well a splurt, not a full heavy period or something I would call as "my" normal bleeding pattern. I am now on day 13, finished my second birth control pack while on this new period pattern. This time around I decided to take the reminder pill, hoping my period would come and just finish already. Still getting the "splurt" not like "my" regular period pattern. What do I do? I'm seeing the GYN, but what did I do to my body? Is it the hormones or what? Any kind knowledgeable people please help!
Reply


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.